| Model Number |
FETAL SPIRAL ELECTRODE |
| Medical Device Problem Code |
Device Handling Problem (3265)
| Health Effect - Clinical Code |
Post Operative Wound Infection (2446)
| Date of Event |
06/15/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This supplemental report is created with reference to mfg report #1218950-2021-10766 with corrected information to update the registered legal manufacturing site.
Event or Problem Description
It was reported to philips that the baby developed localized infection at fse site.